# SDR WX0A2021081873812

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N241NV
- Make and model: Airbus A320-214
- Aircraft serial: 1221
- Aircraft time: 53,242 hours, 38,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED EMERGENCY LIGHT TEST AND FOUND RIGHT EPSU FAULTING AND FWD, AFT AND LEFT EPSU BATT FAULTING / REMOVED AND REPLACED RIGHT EPSU AND FWD, AFT AND LEFT EPSU BATT. OPS CHECKS GOOD IAW AMM 33-51-38"
